# SDR 7AHR201205242207

- Difficulty date: May 24, 2012
- Submitted: May 29, 2012
- Operation: General aviation
- Aircraft: N841AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 67,719 hours, 69,876 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1016 S24l
- Part time: 67,719 hours, 69,876 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT BS 1016 AT AFT PRESSURE BULKHEAD AT STRINGER 24L.  REMOVED STRINGER END FITTING AND ALSO FOUND END OF STRINGER WAS ALSO CORRODED.  FABRICATED NEW STINGER END FITTING AND STRINGER SPLICE, ALL REPAIR PARTS INSTALLED IAW SRM 53-10-3.
